# SDR UALA2009030501396

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 53,859 hours, 36,359 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT, OP CHECK NORMAL.
